# SDR QXEA200501264

- Difficulty date: September 28, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 17,698 hours, 25,544 cycles
- Engine: Pwa PW123D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5008269H
- Part serial: 2605
- Condition: Malfunctioned
- Location: Fuel Sys
- Part time: 15,556 hours, 22,393 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2176 - AFTER PUSHBACK, POWER LEVERS MOVED TO FLIGHT IDLE, PROP LEVERS MOVED TO MAX TORQUE ON NR 2 ENGINE INDICATED 62 PERCENT AND WARNING HORN SOUNDED.  THE TORQUE INDICAITON OCCURED AS THE PROPS WERE COMING OUT OF FEATHER.  SECONDS LATER, TORQUE WAS NORMAL.  MAINTENANCE REPLACED NR 2 FUEL PUMP AND FUEL CONTROL P/N 3244853-18, S/N C31264T, 11821 TSN 17005 CSN 104.3 TSR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
